# SDR UALA2009051301348

- Difficulty date: May 11, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320*
- Aircraft serial: 465
- Aircraft time: 51,945 hours, 18,401 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 7WN2
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT SLIDE INDICATION INOP ON DOOR-OXY SYS ECAM PAGE DOOR-OXY.  DOOR 2R SLIDE INDICATION WORKS ON THE GROUND BUT NOT AIRBORNE. ADJUSTED SENSOR 7WN2. DOOR INDICATION CHECKS GOOD.
